# SDR REXA2022021000221

- Difficulty date: January 4, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC670140273
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684ET IS CHAFED
"BLENDING REMOVED AREA FOUND OT BE OUT OF LIMITS REMOVE AND REPLACED 
PRE PAD FASTENER HOLES AND INSTALLED 4EA FASTENERS AND PAINTED PANEL
684ET IAW CRJ 900 SRM 57-52-01-001-001-A01, 51-77-00-001-001-A01,   
51-40-11-001-001-A01, 51-46-06-001-001-A01, 51-21-11-001-001-A01,   
51-25-01-001-001-A01, AND 51-25-01-001-001-A01.
